# SDR USAA2011101800051

- Difficulty date: October 12, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 55,601 hours, 36,547 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22909
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DROP IN - CRACK ON FUSELAGE FRAME AT BS 500D, BETWEEN S20R AND S21R.  REPAIRED FUSELAGE FRAME AT BS 500D, BETWEEN S20R AND S21R IAW B737-400 SRM 53-00-07 2R-13.
